Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 71, NWS State College, PA

June 22, 2006Dauphin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 22, 2006, 8:38 PM EDT for Dauphin County, Pennsylvania. It was in force for 82 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2006, 8:38 PM EDT (00:38 UTC)
Expired
Jun 22, 2006, 10:00 PM EDT
In force
82 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Dauphin County, PA

The radar

The State College radar (KCCX), 118 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 9:10 PM EDTTSTM WND DMGLykens, PATREES AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 6:38 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2006-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2006-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1909 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 230038
SVRCTP
PAC043-230200-
/O.NEW.KCTP.SV.W.0071.060623T0038Z-060623T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
838 PM EDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA

* UNTIL 1000 PM EDT

* AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
  ELIZABETHVILLE TO 12 MILES WEST OF WORMLEYSBURG...AND MOVING EAST
  AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROCKVILLE AND ELLENDALE FORGE AROUND 850 PM EDT...
  WORMLEYSBURG AND LYKENS AROUND 855 PM EDT...
  PROGRESS AND LINGLESTOWN AROUND 900 PM EDT...
  WILLIAMSTOWN AND STEELTON AROUND 905 PM EDT...
  SKYLINE VIEW AND RUTHERFORD HEIGHTS AROUND 910 PM EDT...
  MIDDLETOWN AND HUMMELSTOWN AROUND 920 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4047 7668 4022 7659 4017 7666 4017 7674
      4021 7682 4027 7690 4035 7692 4038 7703
      4046 7694 4053 7697 4059 7693 4065 7675
      4056 7654

$$

FORECASTER:

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:42 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 22, 6:42 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT THU JUN 22 2006

.SHORT TERM /REST OF TONIGHT/...
FAST UPDATE TO ZFPCTP FOR THE NEW WATCH TO COVER THE REST OF OUR
COUNTIES EAST OF CURR WATCH. NO OTHER CHANGES MADE.

&&

.PREV DISCUSSION...
 /ISSUED 418 PM EDT THU JUN 22 2006/

SHORT TERM /TONIGHT THROUGH SUNDAY/...
OUTFLOW FROM LAST NIGHTS MCS HAS KEPT THINGS QUITE SO FAR ACROSS
CENTRAL PA...BUT MAIN CONCERN REMAINS FROM JUST EAST OF
PIT...WESTWARD...AS AIRMASS OVER THE OH VLY IS VERY UNSTABLE. THUS
LOOKING AT WIDELY SCATTERED STORMS THIS AFTERNOON AS THE AIRMASS
HEATS UP.

MORE IN THE WAY OF WIDESPREAD STORMS THIS EVENING...ESP IN THE
WEST...AS THE REMAINS OF THE MCS TRACKS EASTWARD FROM THE OH VLY.
SOME STORMS WILL LIKELY BE ON THE STRONG TO SEVERE SIDE. HEAVY
RAIN POSSIBLE...BUT STORMS WILL BE MOVING. SVR TSTORM WATCH 543
CONTINUES THROUGH 10PM/02Z.

FRONT SLIDES THROUGH FRIDAY BRINGING HIGH PROB OF SHOWERS/TSTORMS
TO ALL OF CENTRAL PA. FRONT SETTLES IN ALONG MASON/DIXON LINE FRI
NIGHT THROUGH EARLY NEXT WEEK. THREAT FOR HEAVY RAIN AND FLOODING
DEVELOPS AS SHOWERS/TSTORMS RIDE ALONG THIS BOUNDARY AS
DEFORMATION ZONE TIGHTENS AND PW/S INCREASE. COULD SEE SEVERAL
INCHES OF RAIN IN A 36HR PERIOD IN/NEAR THE LOWER SUSQ VALLEY. AN
ESF HAS BEEN ISSUED DETAILING THE THREAT. REGION CAN HANDLE A
COUPLE OF INCHES OF RAIN...BUT TRAINING ECHOS OR SEVERAL INCHES OF
RAIN IN JUST A COUPLE OF HOURS WILL CAUSE PROBLEMS WITH RUNOFF IN
THIS SOUPY ATMOSPHERE.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NO BIG CHANGES TO THE EXTENDED AS FRONTAL BOUNDARY CONTINUES TO
LINGER JUST TO OUR SOUTHEAST.  HIGHEST PROB FOR SHOWERS/TSTORMS WILL
BE IN THE SOUTHEAST AS DEEP MOISTURE AND SE WINDS FEED INTO THE
FRONT SUN THROUGH TUE SHARPENING THE BOUNDARY. CORE OF HEAVIEST
PRECIP MAY BE JUST TO OUR EAST BUT COULD EXTEND BACK INTO THE LOWER
SUSQ VALLEY...ESPECIALLY MON. JUST ISOLATED TO SCATTERED DAILY
SHOWERS/TSTORMS ACROSS THE NORTHWEST AND CENTRAL COUNTIES THROUGH
THE PERIOD.

MUGGY CONDITIONS WILL CONTINUE ALSO FOR THE SOUTHEAST AS DEWPOINTS
CLIMB TO NEAR 70 DEGREES FOR SEVERAL DAYS.  TEMPS WILL BE TEMPERED A
BIT BY PLENTY OF CLOUDS...BUT THAT WILL BRING VERY MILD LOWS AND
NEAR NORMAL HIGHS.

PATTERN FINALLY BREAKS BY WED INTO THU AS FRONT FINALLY WASHES OUT
AND HIGH PRESSURE CAN BUILD STRONGER OVER CENTRAL PA.

AVIATION...
MAINLY VFR THIS AFTERNOON...BUT MVFR EARLY ON AT HIGHER ELEVATION
SITES LIKE BFD AND JST...GIVEN BANDS OF SC.

MORE MVFR AND IFR CONDITIONS TONIGHT UNTIL AROUND 14Z ON FRIDAY...AS
REMAINS OF MCS TRACK EASTWARD FROM THE OH VLY.

THEN BACK TO VFR AROUND MIDDAY FOR A BRIEF TIME...UNTIL FRONT FIRES
UP MORE STORMS DURING THE AFTERNOON AND EVENING HOURS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANGELO
Hazardous weather outlook, Jun 22, 4:56 AM EDT, 15 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 AM EDT THU JUN 22 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-230900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
456 AM EDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

VERY HUMID AIR WILL SURGE INTO THE REGION TODAY SETTING THE STAGE
FOR SOME SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. SOME OF
THE STRONGER STORMS COULD CAUSE STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLOW MOVING FRONT WILL STALL JUST TO THE SOUTH OF THE STATE
LATER FRIDAY AND OVER THE WEEKEND. THIS WILL PROVIDE THE FOCUS FOR
LOCALLY HEAVY RAINS. AT THIS TIME IT APPEARS THE BIGGEST THREAT
FOR FLOODING RAIN WILL BE OVER SOUTHEASTERN PARTS OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 22, 5:30 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT THU JUN 22 2006

PAZ017-222230-
CLEARFIELD-
530 PM EDT THU JUN 22 2006

...STRONG THUNDERSTORMS APPROACHING REGION...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS APPROACHING CLEARFIELD COUNTY. THE THUNDERSTORMS WILL
OVERSPREAD THE COUNTY FROM THE WEST BETWEEN 545 PM AND 730 PM.

EXPECT FREQUENT LIGHTNING AND VERY HEAVY RAIN FROM THESE
STORMS...CAUSING WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE
DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
Special weather statement, Jun 22, 6:02 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 PM EDT THU JUN 22 2006

PAZ024-025-033-034-222300-
BEDFORD-BLAIR-CAMBRIA-SOMERSET-
602 PM EDT THU JUN 22 2006

...STRONG THUNDERSTORMS APPROACHING REGION...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF INDIANA
TO 11 MILES EAST OF MOUNT PLEASANT...MOVING EAST AT 35 MPH. THE
THUNDERSTORMS WILL BE NEAR JENNERSTOWN...BOSWELL AND ACOSTA AROUND
620 PM...STOYSTOWN...JEROME AND FRIEDENS AROUND 625
PM...FERNDALE...WESTMONT...VINTONDALE AND TIRE HILL AROUND 630 PM.

VERY HEAVY RAIN AND FREQUENT LIGHTNING WILL ACCOMPANY SOME OF THESE
STORMS THIS EVENING...CAUSING WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE
STORMS.

DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER:
Special weather statement, Jun 22, 6:45 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT THU JUN 22 2006

PAZ005-006-010-012-018-019-037-041-222345-
ELK-MCKEAN-NORTHERN CENTRE-NORTHERN CLINTON-NORTHERN LYCOMING-POTTER-
SOUTHERN CENTRE-TIOGA-
645 PM EDT THU JUN 22 2006

...STRONG THUNDERSTORMS APPROACHING REGION...

AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF STRONG THUNDERSTORMS APPROACHING FROM WESTERN PENNSYLVANIA. THE
THUNDERSTORMS WILL BE NEAR SHINGLEHOUSE AND BENEZETTE AROUND 650
PM...ROULETTE AND KEATING SUMMIT AROUND 655 PM...OSWAYO AND AUSTIN
AROUND 705 PM...SANDY RIDGE...PHILIPSBURG...KARTHAUS AND COUDERSPORT
AROUND 710 PM...STATE COLLEGE AROUND 745 PM.

FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH AND SMALL HAIL ARE
POSSIBLE WITH THESE STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER:
Special weather statement, Jun 22, 7:57 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT THU JUN 22 2006

PAZ037-041-042-046-049>053-230130-
COLUMBIA-MONTOUR-NORTHERN LYCOMING-NORTHUMBERLAND-SNYDER-
SOUTHERN LYCOMING-SULLIVAN-TIOGA-UNION-
757 PM EDT THU JUN 22 2006

...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...LYCOMING...MONTOUR...
NORTHUMBERLAND...SNYDER...SULLIVAN...TIOGA AND UNION COUNTIES...

AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF ADDISON TO 15 MILES NORTH OF JERSEY SHORE TO 9 MILES NORTHWEST OF
MIFFLINBURG TO 17 MILES SOUTHWEST OF MIFFLINBURG...MOVING EAST AT 30
MPH. THE THUNDERSTORMS WILL BE NEAR SALLADASBURG...PENNS CREEK...
COLLOMSVILLE AROUND 805 PM...ELKLAND...WELLSBORO...MORRIS...
MIFFLINBURG AROUND 810 PM...VICKSBURG...SPRUCE RUN RESERVIOR AND NEW
BERLIN AROUND 815 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA
INTERSTATES...I-80 BETWEEN MILE MARKERS 196 AND 238...I-180 BETWEEN
MILE MARKERS 1 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 6...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ROUTE
522...STATE ROAD 14...STATE ROAD 45...STATE ROAD 61...STATE ROAD 118.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:JUNG
Special weather statement, Jun 22, 8:21 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT THU JUN 22 2006

PAZ024-025-033-034-230115-
BEDFORD-BLAIR-CAMBRIA-SOMERSET-
821 PM EDT THU JUN 22 2006

...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...BLAIR...CAMBRIA AND
SOMERSET COUNTIES...

AT 817 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF
EBENSBURG TO 11 MILES SOUTHWEST OF SOMERSET...MOVING EAST AT 30 MPH.
THE THUNDERSTORMS WILL BE NEAR HASTINGS...FERNDALE AROUND 830 PM...
PRINCE GALLITZIN STATE PARK...BLANDBURG AROUND 845 PM...TIPTON...SKI
GAP AROUND 900 PM...SINKING VALLEY AND ROARING SPRING AROUND 915 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 101 AND 151...I-99 BETWEEN
MILE MARKERS 0 AND 51.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 56...STATE ROAD 350.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: DANGELO
Special weather statement, Jun 22, 8:26 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
826 PM EDT THU JUN 22 2006

PAZ056>059-063-065-066-230130-
CUMBERLAND-DAUPHIN-LANCASTER-LEBANON-PERRY-SCHUYLKILL-YORK-
826 PM EDT THU JUN 22 2006

...STRONG THUNDERSTORMS MOVING INTO REGION...

AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS MOVING INTO THE LOWER SUSQUEHANNA VALLEY. THE
THUNDERSTORMS WILL BE NEAR WERTZVILLE...ROUGH AND READY...MOUNT
HOLLY SPRINGS AND MARYSVILLE AROUND 835
PM...ROCKVILLE...MECHANICSBURG...ENOLA AND DEHART DAM AROUND 840
PM...WORMLEYSBURG AND WILLIAMSTOWN AROUND 845 PM.

FREQUENT LIGHTNING...WIND GUSTS TO 50 MPH AND SMALL HAIL ARE
POSSIBLE WITH THESE STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

FORECASTER:

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:14 PM EDTSevere Thunderstorm WarningCTPLycoming, Union76 min
Jun 22, 8:22 PM EDTSevere Thunderstorm WarningCTPCumberland53 min
Jun 22, 8:33 PM EDTTornado WarningCTPUnion42 min
Jun 22, 8:41 PM EDTSevere Thunderstorm WarningCTPFranklin64 min
Jun 22, 8:43 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Snyder62 min
Jun 22, 8:52 PM EDTSevere Thunderstorm WarningCTPLebanon, Montour, Schuylkill68 min
Jun 22, 8:54 PM EDTSevere Thunderstorm WarningCTPYork66 min
Jun 22, 9:02 PM EDTSevere Thunderstorm WarningCTPColumbia58 min
Jun 22, 9:20 PM EDTTornado WarningCTPColumbia25 min
Jun 22, 9:23 PM EDTSevere Thunderstorm WarningCTPBedford37 min
Jun 22, 9:31 PM EDTSevere Thunderstorm WarningCTPSullivan44 min
Jun 22, 9:36 PM EDTSevere Thunderstorm WarningCTPLancaster84 min
Jun 22, 9:58 PM EDTSevere Thunderstorm WarningCTPLebanon32 min
Jun 22, 9:58 PM EDTSevere Thunderstorm WarningCTPYork47 min
Jun 23, 4:39 AM EDTFlash Flood WatchCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more5 days

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.